DOI QR코드

DOI QR Code

On a New Hilbert-type Integral Inequality

Xin, Dongmei

  • Received : 2008.09.19
  • Accepted : 2009.01.09
  • Published : 2009.06.30

Abstract

By introducing a parameter and estimating the weight coefficient, we obtain a new Hilbert-type integral inequality with a composite kernel and a best constant factor. As applications, we also consider its equivalent forms and reverse forms.

Keywords

Hilbert-type integral inequality;H$\"{o}$lder's inequality;weight function

References

  1. G. H. Hardy, J. E. Littlewood, G. Polya, Inequalities, Cambridge University Press, Cambridge, UK, 1952.
  2. Bicheng Yang, On a generalization of the Hilbert's type inequality and its applications, Chinese Journal of Engineering Mathematics, 21(4)(2004), 821-824.
  3. Bicheng Yang, Hongwei Liang, A new Hilbert-type inequality with a parameter, Journal of Henan University (Natural Science), 35(4)(2005), 4-8.
  4. Bicheng Yang, On the norm of an integral operator and applications, J. Math. Anal. Appl., 321(2006), 182-192. https://doi.org/10.1016/j.jmaa.2005.07.071
  5. ZhuxiWang, Dunrin Guo, An introduction to special functions, Science Press, Beijing, 1979.
  6. Jichang Kuang, Applied inequalities. Shangdong Science and Technology, Press, Jinan, 2004.

Cited by

  1. A New Hilbert-type Inequality with the Integral in Whole Plane vol.52, pp.3, 2012, https://doi.org/10.5666/KMJ.2012.52.3.291